# SDR CA090630001

- Difficulty date: June 27, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 11,693 hours
- Engine: Ge CF348C5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hinge
- Part number: BA690951031
- Condition: Cracked
- Location: Valve
- Part time: 12,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MX A SPECIAL INSP OF FLOTATION VALVE (PN BA690-95100-1, IPC 21-32-02, FIG 1-5) WAS CALLED UP IAW TASK RJ9-21-32-02-DVI-801-FCD.  HINGE FOR FLOATATION VALVE WAS FOUND CRACKED DURING THIS INSP.  HINGE WAS REPLACED IAW TASK RJ9-21-32-02-RP-801-0.  THIS SPECIAL INSP WAS CALLED UP DUE TO  FLOATATION VALVE HAVING FALLEN COMPLETELY OFF ON ANOTHER ACFT IN FLEET. ALL THE FLEET HAVE NOW BEEN INSPECTED AND THIS IS THE ONLY OTHER OCCURRENCE OF A DAMAGED FLOATATION VALVE FOUND AT THIS TIME.
